# SDR FDEA201601090092

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 960 - 984 RT CREASE BEAM WEB FOUND CORROSION.  CORROSION REMOVED IAW SRM 51-10-02 REV 116.  REWORKED AREA, MEASURED ORIGINAL THICKNESS 0.063", REMAINING THICKNESS 0.053", MATERIAL REMOVED 0.010", FOUND OUT OF 10% LIMIT IAW SRM 53-40-13 FIG 101 ALLOWABLE DAMAGE 1 REV 116.  REMOVED IAW SRM 51-40-02 REV 116 & REPLACED IAW DWG 144N5140 SHT 03 REV D.  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100.
